# SDR UALA2011030301048

- Difficulty date: March 3, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 59,465 hours, 21,029 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Condition: Debonded
- Location: Nr 2 Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, MECH FOUND FACE SHEET FOR SOUND ABSORBING LINER DISBONDED.  DAMAGED FACE SHEET LOCATED AT 9:00 POSITION (ALF) LOOSE MATERIAL REMOVED. TO BE REPAIRED IN 25T PER AMM.  FAN EXIT CASE LINER MISSING COATING. REAPPLY COATING BY PTT 59501. REPAIRED APPLIED POLYURETHANE PAINT 841-0242, BLACK  CONDUCTIVE PAINT 841-0688 & SEALANT 841-0 066 AS PER MM.
